MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5233651
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2019, the patient reported that she had two inf sets from the same box that detached from the quick release, one in the morning when she woke up after sleeping and the other when she was at work.The site location was both of her arms once right, last night left and the pump was located on the center of her body.The infusion had been used for two full days and they were stored in the bedroom closet (at room temperature).There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation of the returned used device (1 tubing), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key9382286
Report Number3003442380-2019-01936
Device Sequence Number13570651
Product Code FPA
UDI-Device Identifier05705244006195
UDI-Public05705244006195
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2021
Device Lot Number5233651
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date11/27/2019
Patient Sequence Number1